# SDR DALA14021503151

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 24,665 hours, 13,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN LOCATED AT FR 21+13.5, LEVEL STR 22 AND STR 23R OF LOWER FWD FUSELAGE.  FOUND WITHIN LIMITS IAW SRM A319 53-11-11, PAR 4B DIAGRAM, 102. EDDY CURRENT INSPECTION DONE AND CRACK INDICATION NOT FOUND IAW NTM 51-10-08.
